# SDR UPS00832652

- Difficulty date: May 8, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975187951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 340 - 360 LONG 26L ANGLE O/B SIDE OF TORQUE BOX IS CRACKED.     REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9751879 AND SRM 51-1-21A.
